# SDR 2015FA0000659

- Difficulty date: December 23, 2015
- Submitted: December 23, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 9,540 hours, 2,730 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Detector
- Part number: GG43640069
- Part serial: 0871HY5
- Condition: Erratic
- Location: Left Ice
- Part time: 9,540 hours, 2,730 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ICE DETECTOR GIVES A CAS MESSAGE INDICATING FAILURE.
